# SDR FDEA202509121695

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777F
- Aircraft serial: 42705
- Aircraft time: 29,778 hours, 4,927 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183W006123B
- Part serial: 001531
- Condition: Punctured
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE HAS A SMALL HOLE AT PROXIMATELY 150" FROM THE INBOARD   SIDE OF ELEVATOR, 37" FWD OF TRAILING EDGE AND 20" AFT OF LEADING EDGE.  REPAIRED LH ELEVATOR UPPER SURFACE A SMALL HOLE AS PER B777 SRM 55-20-01-2R-1 AND   SRM 51-70-04-2R-1 AND SRM 51-60-02 AND SRM 51-60-00 REV 47.6 AND EA: G-5520-T0384891 P1,   TITLE: STABILIZERS-LH ELEVATORS-UPPER SKIN SRM REPAIR-RSC TRACKING, DETAIL PLS REF   TO WRI: 55207835, THIS IS A MAJOR REPAIR PER GMM 6-2-100.
